# SDR CALA2022102402922

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: D5323034720000
- Condition: Cracked
- Location: Fr35/ Str30 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 35 LOWER AND MOST AFT OPEN FASTENER HOLE AT LEVEN OF STGR30RH, CRACK DIRECTIONS ARE 6 AND 12 OCLOCK IN FWD CARGO COMPARTMENT  (4 EA) SEE AEROMAN NON ROUTINE 2022-393519 ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5331-02971 ON HOLE # RES DIP TO ACCOMPLISH PERMANENT REPAIR AT RH FR35 STR30 HOLES #2 2 BY V939315,NR#393519. REF LP 9790797 ON HOLE #F5 BY V939059, N AND #F5 PER PART 3 OF LATEST REVISION OF ECRA 5331-02971 ON OR R#394074. HFEC DONE ON REWORKED AREAS AND ROTOTEST INSPECTION DO BEFORE 03APR2023. TWO DIPS CREATED ON LP 9790797 AND 9804756 TO NE ON ALL OPEN HOLES, CRACK-FREE AFTER REWORK. THIS REPAIR REQUI COMPLY WITH.
